# SDR USAA2011100600022

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 71,400 hours, 41,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fabric
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT SLIDE FROM SLIDE COMPARTMENT GIRT BAR ATTACH FABRIC EXCESS HANGING OUT.  RE-SECURED SLIDE VELCRO REF AMM.25-61-35.
